Skip to main content
Log in

The Bicomplex Dual Fractional Hankel Transform

  • Published:
Complex Analysis and Operator Theory Aims and scope Submit manuscript

Abstract

We provide a concrete characterization of the Bergman space of bicomplex-valued bc-meromorphic functions with a strong pole at the origin of the bicomplex discus. The explicit expression of its reproducing kernel is given, and its integral representation as the range of the bicomplex version of the generalized second Bargmann transform is also considered. In addition, we construct the bicomplex analog of the fractional Hankel transform as well as its dual transform. Its range is described and its reproducing kernel is given. Such description involves the zeros of the generalized Laguerre polynomials.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Data Availability

All data generated or analyzed during this study are included in this article.

References

  1. Agarwal, R., Goswami, M.P., Agarwal, R.P.: Hankel transform in bicomplex space and applications. TJMM 8(1), 01–14 (2016)

    MathSciNet  Google Scholar 

  2. Alpay, D., Luna-Elizarrarás, M.E., Shapiro, M., Struppa, D.C.: Basics of functional analysis with bicomplex scalars, and bicomplex Schur analysis. In: SpringerBriefs in Mathematics. Springer International Publishing, (2014)

  3. Andrews, G.E., Askey, R., Roy, R.: Special functions. Cambridge: Cambridge University Press; (1999). (Encyclopedia of Mathematics and its Applications; vol. 71)

  4. Bargmann, V.: On a Hilbert space of analytic functions and an associated integral transform. Comm. Pure Appl. Math. 14, 187–214 (1961)

    Article  MathSciNet  Google Scholar 

  5. Bateman, H., Erdélyi, A.: Higher transcendental functions, vol. 2. McGraw-Hill, (1953)

  6. Charak, K.S., Rochon, D.: On factorization of bicomplex meromorphic functions. In: Hypercomplex analysis pp. 55-68 (2008)

  7. Charak, K.S., Rochon, D., Sharma, N.: Normal families of bicomplex meromorphic functions. Ann. Pol. Math. 103(3), 303–317 (2012)

    Article  MathSciNet  Google Scholar 

  8. Charak, K.S., Sharma, N.: Bicomplex analogue of Zalcman lemma. Compl. Anal Oper. Theory 8(2), 449–459 (2013)

    Article  MathSciNet  Google Scholar 

  9. Elena Luna-Elizarraraz, M., Shapiro, M.E., Struppa, D.C., Vajiac, A.: Bicomplex holomorphic functions: the algebra, geometry and analysis of bicomplex numbers. Birkhäuser, Basel (2015)

  10. Elkachkouri, A., Ghanmi, A., Hafoud, A.: Bargmann’s versus for fractional Fourier transforms and application to the quaternionic fractional Hankel transform. TWMS J. App. Eng. Math. 12(4), 1356–1367 (2022)

    Google Scholar 

  11. Gervais Lavoie, R., Marchildon, L., Rochon, D.: Infinite dimensional bicomplex Hilbert spaces. Ann. Funct. Anal. 1(2), 75–91 (2010)

    Article  MathSciNet  Google Scholar 

  12. Ghanmi, A.: On dual transform of fractional Hankel transform. Compl. Var. Elliptic Equ. (2021)

  13. Ghanmi, A., Snoun, S.: Integral representations of Bargmann type for the \(\beta \)-modified Bergman space on punctured unit disc. Bull. Malays. Math. Sci. Soc. 45(3), 1367–1381 (2022)

    Article  MathSciNet  Google Scholar 

  14. Ghiloufi, M., Snoun, S.: Zeros of new Bergman kernels. J. Korean Math. Soc. 59(3), 449–468 (2022)

    MathSciNet  Google Scholar 

  15. Ghiloufi, M., Zaway, M.: Meromorphic Bergman spaces. Ukr. Math. J. 74(8), 1209–1224 (2023)

    Article  MathSciNet  Google Scholar 

  16. Koh, E.L., Zemanian, A.H.: The complex Hankel and I-transformations of generalized functions. J. SIAM Appl. Math. 16(5), 945–957 (1968)

    Article  Google Scholar 

  17. Magnus, W., Oberhettinger, F., Soni, R.P.: Formulas and theorems in the special functions of mathematical physics. Springer-Verlag, Berlin (1966)

    Book  Google Scholar 

  18. Namias, V.: Fractionalization of Hankel transforms. J. Inst. Math. Appl. 26(2), 187–197 (1980)

    Article  MathSciNet  Google Scholar 

  19. Namias, V.: The fractional order Fourier transforms and its application to quantum mechanics. J. Inst. Math. Appl 25, 241–265 (1980)

    Article  MathSciNet  Google Scholar 

  20. Perez-Regalado, C.O., Quiroga-Barranco, R.: Bicomplex Bergman spaces on bounded domains. arXiv (2018)

  21. Price, G.B.: An introduction to multicomplex spaces and functions. Monographs and Textbooks in pure and applied mathematics, vol. 140. Marcel Dekker Inc., New York (1991)

  22. Rainville, E.D.: Special functions. Chelsea publishing Co., Bronx (1960)

    Google Scholar 

  23. Reséndis, L.E., Tovar, L.M.: Bicomplex Bergman and Bloch spaces. Arab. J. Math. 9, 665–679 (2020)

    Article  MathSciNet  Google Scholar 

  24. Ringleb, F.: Beiträge zur funktionentheorie in hyperkomplexen systemen. I. Rendiconti del Circolo Matematico di Palermo 57, 311–340 (1933)

    Article  Google Scholar 

  25. Rochon, D.: On a relation of bicomplex pseudoanalytic function theory to the complexified stationary Schrödinger equation. Compl. Var. Elliptic Equ. 53(6), 501–521 (2008)

    Article  Google Scholar 

  26. Wiener, N.: Hermitian polynomials and Fourier analysis. J. Math. Phys., 8, pp. 70-73, Collected works Vol. II, 914-918 (1929)

Download references

Funding

Not applicable.

Author information

Authors and Affiliations

Authors

Contributions

The author A.Hammam contributed to the entire manuscript. The main ideas that are developed by the author are characterizing the Bergman space of bicomplex-valued bc-meromorphic functions with a strong pole at the origin of the bicomplex discus. He studied the bicomplex extension of the generalized second Bargmann transform and then from that, he constructed the bicomplex fractional Hankel transform as well as its dual transform within some new properties.

Corresponding author

Correspondence to Adam Hammam.

Ethics declarations

Conflict of interest

The author declare that he has no conflict of interest.

Ethical Approval

Not applicable.

Additional information

Communicated by Irene Sabadini

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This article is part of the topical collection “Higher Dimensional Geometric Function Theory and Hypercomplex Analysis” edited by Irene Sabadini, and Daniele Struppa.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Hammam, A. The Bicomplex Dual Fractional Hankel Transform. Complex Anal. Oper. Theory 18, 30 (2024). https://doi.org/10.1007/s11785-023-01476-z

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s11785-023-01476-z

Keywords

Navigation